Turkish Journal of Mathematics
Abstract
In this paper we will consider the weighted composition operators between two different L^p-spaces and then we characterize the functions u and transformations \varphi that induce weighted composition operator uC_{\varphi} between L^p(X, \Sigma, \mu)-spaces by using some properties of conditional expectation operator, pair (u, \varphi) and the measure space (X, \Sigma, \mu).
DOI
-
Keywords
Weighted composition operator, conditional expectation, multiplication operator
First Page
257
Last Page
263
Recommended Citation
JABBARZADEH, M. R. (2007) "Some Remarks on the L^p - L^q Boundedness of uC_{\varphi}," Turkish Journal of Mathematics: Vol. 31: No. 3, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol31/iss3/3